# SDR AALA201904169004

- Difficulty date: April 14, 2019
- Submitted: April 16, 2019
- Operation: Air carrier
- Aircraft: N905AN
- Make and model: Boeing 737823
- Aircraft serial: 29507
- Aircraft time: 58,497 hours, 23,960 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Not Reported
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT NOT GROUNDED: PILOT REPORTS TAKEOFF REJECTED AT 60 KTS WT 152.6 MEDIUM BRAKING. MAINTENANCE ACCOMPLISHED CARD 05-96-17, NO DEFECTS NOTED.
